# SDR AALA202211280776

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 67,615 hours, 27,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT ROW 3 A,C INOPERATIVE. MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT PER AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
